# SDR ASAA2022072839280

- Difficulty date: July 28, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,455 hours, 16,211 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW OVERHEAT. GROUNDED - YES. A/C CHECKED & RELEASED PER MEL# 30-11E. PERFORMED M322 WHCU BITE 30-41 TASK 801. NO ACTIVE FAULTS FOUND. PERFORMED WHCU ADJ TEST REF B737-800 AMM 30-41-11/501. SYS OPS NML TEST. CLEARED MEL 30-11E.
